# SDR CALA0200433

- Difficulty date: July 30, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 47,738 hours, 23,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 712-731
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER FUSELAGE SKIN CORRODED BETWEEN STA 712 AND 731, LONGERONS 29R-30. A REPAIR DOUBLER AND TRIPLER WERE INSTALLED IAW ECRA 5331-01116.
